# SDR 9614795513

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Fs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE AFT GALLEY DECK PLATE AT BS 1681 BETWEEN LBL 54 TO RBL 54.  REPAIRED PLATE (P/N 146N5318-3) PER EA 55-106107.
